# SDR ASAA2013030194029

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 11,615 hours, 3,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 693732478
- Part serial: D06030
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 11,615 hours, 3,592 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK READS BELOW 0 TEMP.  VERIFIED DEFECT, RT PACK TEMP READS 0 DEG(C) WHILE OPERATING.  R & R AIR CONDITIONING MODULE REF MM 21-51-65.  GROUND VERIFICATION TEST PASSED.
